Belly Bloating

The feeling that you get after eating that your stomach is swollen is called belly bloating. Excessive gas production and problems in the digestive tract movement are the main causes of this. To relieve bloating, avoid eating a lot in a single meal, do not drink aerated drinks, take digestive enzymes supplements, and limit alcohol consumption.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please help with the treatment for my occasional vomiting with diarrhea and bloating.

Query: Hello doctor, I have on and off vomiting paired with diarrhea, bloating, and midsection pain for the past nine days. I have these same symptoms two years back on my last two abroad trips and had a normal stool culture. I am wondering is it possible that I picked up a bacteria long back that flares ...  Read Full »


Dr. Ajeet Kumar

Answer: Hello, Welcome to icliniq.com. Well, it is possible that you may have acquired some infections on your trip, not necessarily the bacteria, but virus, or parasitic infections, which also can cause similar symptoms. Did you swim there? Did you have a fever or felt ill on the trip? How is your energ...  Read Full »

I have stomach bloating and abdominal pain, and I am always tired and sleepless at night. What do I do?

Query: Hello doctor, I am a 31-year-old female. I need medical advice. I have stomach bloating. The food I eat at night feels like it comes back to my mouth and it has this bitter and acidic taste. I feel nauseous because of this. I have mild chest pain and abdominal pains as well. I did an H.pylori blood ...  Read Full »


Dr. Ajeet Kumar

Answer: Hello, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. Your problem is explainable by your weight and partly explained by the course of antibiotics you are taking. And there are certain other things like diet, lack of exercise, and underlying endocrinological pr...  Read Full »

My stomach becomes bloated, and the abdominal pain caused by gas hurts me. What to do?

Query: Hello doctor, My stomach got bloated with gas and it has been like this since then. I live a normal life, but for two weeks, symptoms like feeling fullness on eating just a small portion of food are present. Also, after a short period, I feel hungry again. It feels like the food has stuck, and I far...  Read Full »


Dr. Kaushal Bhavsar

Answer: Hello, Welcome to icliniq.com. I can understand your concern. I have gone through the detailed history you have provided. However, before guiding you further, I want to know a few more things. Please answer the following questions - 1. Do you have a stressful life? 2. Do you smoke or drink alcoh...  Read Full »

What can be done for continuous bloating and farting?

Query: Hello doctor,I am 32 years old male. During the evening time, I started bloating and fart continuously. This is happening since last 6 to 8 months. I have high cholesterol and taking Rozavel 10. It is very embarrasing.  Read Full »


Dr. Mayank Agarwal

Answer: Hi, Welcome to icliniq.com. Rosuvastatin (Rozavel) is a lipid-lowering drug that may cause excessive flatulence in some patients. However, you might have irritable bowel syndrome. You must elaborate on your symptoms. Do you feel pain in the abdomen? Do you have a fixed time of meal? For flatulence...  Read Full »

Can LES treatment return to normal after gastritis treatment?

Query: Hello doctor, I have been diagnosed with gastritis yesterday and have been suffering from heartburn, bloating and fullness for three months now. What I do not understand is, if gastritis is inflammation of the stomach lining, why is my LES relaxing and causing heartburn to a point where my throat sw...  Read Full »


Dr. Noushif. M

Answer: Hello, Welcome to icliniq.com. You may be having gastritis with associated reflux. The symptoms worsen with foods that worsen acidity, most of them can relax the lower esopahgeal sphincter. This sphincter is a functional sphincter and its action is affected by a lot of factors including abdominal an...  Read Full »

Even after consuming medicines for stomach disorders, I still feel bloated. Why?

Query: Hello doctor, I am taking Librax, Pantocid DSR, Colospa X, syrup Sucrafil O 10 ml, and Levosulpiride. I am still feeling bloated. I feel discomfort after taking any food. I am sending you a picture of my belly. Would you please let me know if it is bloating or body fat? I am 5.5 feet and 69 kilogram...  Read Full »


Dr. Mohammad Rajja

Answer: Hello, Welcome to icliniq.com. I suggest you consult a specialist and take the following medicines with their consent. Take syrup Tricaine MPS (Oxetacaine, Aluminium Hydroxide, Magnesium, and Simethicone) 10 ml every 8 hours for one month. Please perform the following investigations: 1) Liver functi...  Read Full »

Why am I bleeding continuously for three weeks after missing a dose of a birth control pill?

Query: Hello doctor, I was prescribed a birth control pill to stop an ovarian cyst about two months ago. I have been taking the pill regularly, but I missed a day. I have been sexually active. I have now been bleeding for three weeks without a stop. My doctor told me to stop taking the pill until the bleed...  Read Full »


Dr. Balakrishnan. R

Answer: Hello, Welcome to icliniq.com. How are you doing? Please do not get stressed out. You are fine. All this while, you have been trying to control the symptoms of the cyst, when the real cause of this cyst, which is anovulation is still present. Let me explain. You are not pregnant. I say this becau...  Read Full »

How to avoid getting bloated after every meal?

Query: Hello doctor,My problem started two months back when I suddenly had diarrhea. I took Flagyl for a week but all in vain. Then I visited a physician, he prescribed me Rifagut 400 thrice a day for seven days, Pantocid 20 twice a day for five days and probiotic twice a day for five days. I got relief i...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your query as well as the investigations (attachment removed to protect patient identity). From your reports, you seem to be suffering from irritable bowel syndrome (IBS). The condition responds to Rifaximin (Rifagut) for a short term. The long term trea...  Read Full »

Are bloating sensation, indigestion, and frequent use of toilet linked to prolonged PPI use?

Query: Hello doctor, I have taken tablets of Pantoprazole 20 mg for the last ten years to control GERD. Now, I am suffering from a frequent toilet, bloating sensation, gas, indigestion, and headaches. In addition, there seems to be a low level of stomach acid, creating issues due to the prolonged use of PP...  Read Full »


Dr. Penchilaprasad Kandikattu

Answer: Hi, Welcome to icliniq.com. Dear, about your health condition, chronic intake of proton pump inhibitors (PPIs) leads to decreased acid in the stomach, leading to subacute intestinal bacterial overgrowth (SIBO). This may lead to bloating and indigestion. So avoid processed sugars and bakery products...  Read Full »

I have indigestion, constipation, low appetite, weight loss, inability to gain weight, and anal itching. Kindly help.

Query: Hello doctor, I am suffering from digestion issues, mostly bloating, from more than seven months. While taking medicines, I was feeling fine, and once I stopped them, my symptoms recurred. My present symptoms include indigestion, constipation, improper motions, low appetite, weight loss, inabilit...  Read Full »


Dr. Anshul Varshney

Answer: Hello, Welcome to icliniq.com. You seem to be suffering from irritable bowel syndrome (IBS). As far as your questions are concerned, the following are my answers. Just go on an empty stomach so that if required, they can do an endoscopy. All the tests can be performed on an empty stomach. I personal...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.